3.3
12 reviews
Other Cold & Flu Medicines:
  • Average: 4.4
  • High: 5.0
Brand:
Tylenol
Tylenol Cold Multi-Symptom Daytime

Read 12 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Tylenol Cold Multi-Symptom Daytime
 
3.3

(based on 12 reviews)

Ratings Distribution

  • 5 Stars

     

    (2)

  • 4 Stars

     

    (5)

  • 3 Stars

     

    (1)

  • 2 Stars

     

    (2)

  • 1 Stars

     

    (2)

67%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Congestion Relief:
    •  
    • Chest Congestion Relief:
    •  
    • Relief of Aches & Pains:
    •  
    • Cough Suppression:
    •  

Most Liked Positive Review

 

When you're feeling sick take tylenol cold multi- symptom!

Tylenol cold multi- symptom daytime rapid release gels is the best when you have a cold or if you are trying to to get rid of a cold before it comes. It is a...Read complete review

Tylenol cold multi- symptom daytime rapid release gels is the best when you have a cold or if you are trying to to get rid of a cold before it comes. It is a pain reliever , fever reducer, nasal decongestant , and cough suppressant. In addition, these gelcaps are good because it contains three medicines. First,  acetaminophen which is for the fever, headache, and sore throat. Second, phenylephrine HCl for nasal congestion. Third, dextromethorphan HBr for coughing. Those three medicines worked together to make the Tylenol cold multi- symptom daytime rapid release gels great. Whenever I feel myself getting sick I just take the proper dosage, two gelcaps every four hours and by the next day I feel a lot better. For example, two days ago I felt my throat getting sore and I couldn't even swallow good. So, I took two gelcaps and went to bed. I woke up during the night and my throat was *still* sore. It was the worse feeling ever! So I drank some water and went back to bed. When I woke up six hours later the sore throat was just about gone. I was very happy and I could swallow again. These gelcaps really work so try it out!

VS

Most Liked Negative Review

 

Tylenol Daytime Cold Offers Little Relief

Colds cannot be eliminated, but it is advisable and desirable to at least keep the symptoms under control with a good, over the counter drug. Tylenol is no stranger to the OTC market...Read complete review

Colds cannot be eliminated, but it is advisable and desirable to at least keep the symptoms under control with a good, over the counter drug. Tylenol is no stranger to the OTC market and it does make a few cold medicines. One of them is **Tylenol Daytime Multi- Symptom Cold Medicine.**

** **

**Medicine Commentary:**



Tylenol Daytime Multi- Symptom Cold Medicine uses the active ingredients acetaminophen (pain reliver), dextromenthorphan Hbr (cough suppressant), and phenylephrine HCI (nasal decongestant). These active ingredients work together and try to bring cold symptoms under control.



Tylenol is a well- known name in the over the counter drug world, but does that mean its products are effective? I, for one, have had little luck with Tylenol and this, Tylenol Daytime Multi- Symptom Cold Medicine, is just about the same as the rest of the Tylenol lineup. The pain relief is almost non- existant and I don’t feel much difference in my cough. The nasal decongestant is decent, but this is not enough to convince me to rate the product very highly.



Tylenol Daytime Multi- Symptom Cold Medicine is offered in liquid form, caplet form, and gelcap form. All are easy enough to take, but I tend to prefer the gelcaps. They are more convenient than the liquid and they are easier to swallow than the caplets. I like that Tylenol offers three different forms for this medicine, but that doesn’t negate the fact that the product doesn’t work very well and does little to help you forget you have a cold.

** **

**Bottom- Line Viewpoint:**



Tylenol might be a popular name, but for me, Tylenol Daytime Multi- Symptom Cold Medicine accomplishes very little in the relief department. There are some who have great experiences with this drug, but for myself, I have had greater success with a bowl of hot chicken soup and a hot toddy. It adds up to a negative rating and non- recommendation from me.

Congestion Relief
Does what it can to relieve congestion, but there are better products

Chest Congestion Relief
Little relief from chest congestion

Relief of Aches & Pains
Pain relief is okay, but there are better

Cough Suppression
Little change in coughing

Reviewed by 12 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
3.0

Not as good as blue version that used to be sold but okay

By 

from Coraopolis, PA

Comments about Tylenol Cold Multi-Symptom Daytime:

I ended up buying this product out of desperation. Tylenol used to make a Cold/Sore Throat remedy that was called Cool Blast. It was my go-to for when I had a sore throat. For whatever reason they took it off the market. I was sick last month with a terrible sore throat and drainage that was making it just raw. I wanted my Cool Blast Tylenol but I had to settle for this. It didn't provide the immediate relief that the Cool Blast did but it did seem to coat my raw throat okay and the tylenol did make the pain bearable for a couple hours. I found that the dose of decongestant didn't do much for me but it was better than suffering without any medication for relief. When my 14 yr old son caught my same bug he likewise was able to get a couple hours of relief by using this. It helped with his cough better than it did for mine, but he weighs a LOT less than me so that makes sense if you look at the dosage that way. All in all okay since they took the Cool Blast off the market but it pales in comparison. I also must point out that I don't do very well with strong cold medicine and this didn't give me any shaky feelings or racing heartbeat.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  
 
5.0

Get working while your're sick

By 

from USA

Comments about Tylenol Cold Multi-Symptom Daytime:

I had a nasty cold this winter. I had tried different products in the past but they would make me drowsy or would not be powerful enough. I got a recommendation from a friend to try Tylenol Cold products. I was skeptical at first, but I was about to be amazed. The product kicked in quickly. I almost felt normal. I was able to get back to working on my projects around the house. The product did not make me feel tired. It cleared up my throat and stopped my nose from running. My cough mostly went away. The product lasted most of the day. It helped me to manage my cold and concentrate on getting back to my regular life quickly.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(4 of 4 customers found this review helpful)

 
2.0

Tylenol Daytime Cold Offers Little Relief

By 

from Houston, TX

Comments about Tylenol Cold Multi-Symptom Daytime:

Colds cannot be eliminated, but it is advisable and desirable to at least keep the symptoms under control with a good, over the counter drug. Tylenol is no stranger to the OTC market and it does make a few cold medicines. One of them is **Tylenol Daytime Multi- Symptom Cold Medicine.**

** **

**Medicine Commentary:**



Tylenol Daytime Multi- Symptom Cold Medicine uses the active ingredients acetaminophen (pain reliver), dextromenthorphan Hbr (cough suppressant), and phenylephrine HCI (nasal decongestant). These active ingredients work together and try to bring cold symptoms under control.



Tylenol is a well- known name in the over the counter drug world, but does that mean its products are effective? I, for one, have had little luck with Tylenol and this, Tylenol Daytime Multi- Symptom Cold Medicine, is just about the same as the rest of the Tylenol lineup. The pain relief is almost non- existant and I don’t feel much difference in my cough. The nasal decongestant is decent, but this is not enough to convince me to rate the product very highly.



Tylenol Daytime Multi- Symptom Cold Medicine is offered in liquid form, caplet form, and gelcap form. All are easy enough to take, but I tend to prefer the gelcaps. They are more convenient than the liquid and they are easier to swallow than the caplets. I like that Tylenol offers three different forms for this medicine, but that doesn’t negate the fact that the product doesn’t work very well and does little to help you forget you have a cold.

** **

**Bottom- Line Viewpoint:**



Tylenol might be a popular name, but for me, Tylenol Daytime Multi- Symptom Cold Medicine accomplishes very little in the relief department. There are some who have great experiences with this drug, but for myself, I have had greater success with a bowl of hot chicken soup and a hot toddy. It adds up to a negative rating and non- recommendation from me.

Congestion Relief
Does what it can to relieve congestion, but there are better products

Chest Congestion Relief
Little relief from chest congestion

Relief of Aches & Pains
Pain relief is okay, but there are better

Cough Suppression
Little change in coughing

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  
 
4.0

When you feel a cold take Tylenol Cold Multi Symptom

By 

from South Lyon, MI

Comments about Tylenol Cold Multi-Symptom Daytime:

 

I was feeling congested, feverish and my throat was killing me. The pharmacist told my husband to buy me Tylenol Cold Multi Symptom. The box says take one or two and I always take three regular Tylenol so I thought I could handle two multi symptom, I was wrong. I had a severe reaction to it and I felt like I was poisoned.  My body was so edgy I felt like bugs were crawling on me. I was so dizzy I thought I was going to fall off the couch, it was scary. I found out later that two were too strong for me. Believe or not I had the guts to try it again and boy I am glad that I did. It is the only cold medicine that I take and encourage anyone that I hear is sick to get some, but I also suggest taking only one. It definitely does what it claims. It cleared my head up so I could think clearer. My nose was able to breath, fever was gone and sore throat almost gone. The best thing is I did not feel drowsy, anyway that I look at it I felt 100% better.

(1 of 1 customers found this review helpful)

 
2.0

This medicine didn't work well.

By 

from Pinehurst, NC

Comments about Tylenol Cold Multi-Symptom Daytime:

This Tylenol Daytime Cold did not work at all for me. I didn't get drowsy but my symptoms were still there. I didn't feel conjested for about ten minutes then i was conjested again. It did nothing for my cough. In fact it seemed to be worse after taking this medicine. I would say it was a waste of money and not recommend this product to anyone.

  • Affiliation:
  • I received a sample

(1 of 1 customers found this review helpful)

 
4.0

Tylenol feel better quickly medicine

By 

from Riverside, CA

Comments about Tylenol Cold Multi-Symptom Daytime:

I am a big fan of tylenol multi-symptom cold medicine and have been so for some time.   Anytime I am sick this is my first line of action (besides getting lots of sleep if I can and drinking plenty of orange juice)!  I find this is the best medicine in particular for head-colds that include stuffy-ness and a runny nose.  I have had numerous bad colds and I always seek this medicine out in those cases it really works and makes life bearable without giving you the wierd 'medicine head/spacyness' that comes from some other medicines! 

As an aside I have used it a couple times when I am having bad allergies that cause cold-like symptoms and it works well in these cases too.  My only complaint is that it may make you a little dehydrated but then again one is always recommended to take a lot of liquids while they are sick so just make sure you take it with plenty of water.  As a final note this medicine neither makes me sleepy nor keeps me from being hyper which can happen with some other over-the-counter medicines that include decongestants in them.

 
4.0

Tylenol Daytime Cold Multi-Symptom ftw!

By 

from Bonaire, GA

Comments about Tylenol Cold Multi-Symptom Daytime:

So I wake up with snot and headache and fever and aches and I'm still expected to function as a full time mommy and a full time employee.  Hello!  How am I supposed to do that when I feel like death?  That's where this wonderful product comes in.  Oh, I can breathe!  I didn't feel completely one hundred percent, but I felt well enough to be able to function throughout the day.  yay Tylenol Daytime Cold Multi-Symptom!  WIth it use a nice saline spray for your nose or the neti pot and you are good to go.  Also, drink lots and lots and lots of fluids!

 
4.0

Clears up cold symptoms like nobody's business

By 

from Asbury Park, NJ

Comments about Tylenol Cold Multi-Symptom Daytime:

I get a lot of colds during the winter (who doesn't?) and they used to turn into sinus infections because my cold meds were never effective, or they made me too drowsy that I wouldn't take them. But once I started using Tylenol Cold Daytime, I could actually function during the day when I had a cold. It gets rid of coughing, runny nose, headaches and body aches, and all without knocking me out. It has on occasion made me a little loopy, but it has never been a huge problem. This is the one thing I ALWAYS have in my medicine cabinet.

 
4.0

Pretty awesome!

By 

from Austin, TX

Comments about Tylenol Cold Multi-Symptom Daytime:

This stuff is awesome. Everytime I have cold symptoms I take Tylenol Cold for a few days and feel better. The daytime stuff is great because it doesn't make you drowsy at all so it doesn't interfere with your daily activity. The liquid stuff also doesn't taste awful which is definitely a plus. I recommend this to many of my friends and it seems to work for them as well.

 
5.0

When you're feeling sick take tylenol cold multi- symptom!

By 

from Fort Benning, GA

Comments about Tylenol Cold Multi-Symptom Daytime:

Tylenol cold multi- symptom daytime rapid release gels is the best when you have a cold or if you are trying to to get rid of a cold before it comes. It is a pain reliever , fever reducer, nasal decongestant , and cough suppressant. In addition, these gelcaps are good because it contains three medicines. First,  acetaminophen which is for the fever, headache, and sore throat. Second, phenylephrine HCl for nasal congestion. Third, dextromethorphan HBr for coughing. Those three medicines worked together to make the Tylenol cold multi- symptom daytime rapid release gels great. Whenever I feel myself getting sick I just take the proper dosage, two gelcaps every four hours and by the next day I feel a lot better. For example, two days ago I felt my throat getting sore and I couldn't even swallow good. So, I took two gelcaps and went to bed. I woke up during the night and my throat was *still* sore. It was the worse feeling ever! So I drank some water and went back to bed. When I woke up six hours later the sore throat was just about gone. I was very happy and I could swallow again. These gelcaps really work so try it out!

Displaying reviews 1-10

Back to top

Previous | Next »